# SDR DALA2019091005302

- Difficulty date: September 5, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 82,370 hours, 18,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA INSPECTOR FOUND RED EMERGENCY LIGHT LENS MISSING FROM AISLE EMERGENCY LIGHT FORWARD OF F/L LAV LEFT SIDE FLOOR LEVEL. REPLACED EMERGENCY PROXIMITY LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
